# SDR FDEA202010092759

- Difficulty date: October 9, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030000351
- Part serial: FD1064
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 19,843 hours, 11,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AICRAFT DAMAGE DENT ON CENTER FLAP LOCATED TRAILING EDGE BETWEEN TRACK 3 TO TRACK 4 RT WING.  PERFORMED PERMANENT REPAIR ON CENTER FLAP LOCATED TRAILING EDGE BETWEEN TRACK 3 TO TRACK 4 RT WING, IAW EA 6-5750-T0357421 (P1).   TITLE: RT CENTER FLAP TRAILING EDGE-DISTORTION (DENT) BETWEEN RIBS 15 AND 16A- REPAIR.
